# SDR USAASB97124

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,494 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CLT - FL1173, ON CLIMB-OUT AT APPROX 1,200 FT, THE NR 1 ENG LOST THRUST.  THE LOW OIL PRESS LIGHT CAME ON WITH NO OTHER INDICATIONS.  CAPTAIN PERFORMED SINGLE ENGINE FAILURE CHECKLIST AND SHUTDOWN THE NR 1 ENGINE.  AN EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 12 MINUTES.  MAINTENANCE FOUND NO FUEL FLOW TO THE NR 1 ENGINE AND DETERMINED THAT THE ENGINE DRIVEN FUEL PUMP HAD FAILED.  REPLACED NR 1 ENGINE DRIVEN FUEL PUMP.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  PERFORMED POWER RUN.  POWER RUN GOOD.  (M)
